It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-13-2012, 05:58 AM   #1
Member
(male)
 
Join Date: Oct 2004
Location: Worcester, Massachusetts
Posts: 69
dbrock HB Userdbrock HB User
Suboxone side effects??

Ive been on suboxone for about a week now, I've been taking it recreationally off and on but I've never taken 16 mg every single day. I've been getting headaches and nausea. Just wondering if it's related and if anyone has experienced the same thing. Also extreme fatigue...

Thanks for ur time....
__________________
There are no problems, just challenges and opportunities

 
Old 05-23-2012, 11:35 AM   #2
Inactive
(female)
 
Tysmom1's Avatar
 
Join Date: Apr 2012
Location: Pa USA
Posts: 146
Tysmom1 HB UserTysmom1 HB UserTysmom1 HB UserTysmom1 HB UserTysmom1 HB UserTysmom1 HB UserTysmom1 HB UserTysmom1 HB User
Re: Suboxone side effects??

wow! i literally just posted on my thread that i started subs yesterday and have the exact same side effects. im so sorry to hear you have/had them but relieved to know that im not alone. i see this was posted a little it ago, are your symptoms better yet? how are you feeling? how are your cravings? sleep? energy level? tell me everything. i am genuinely interested in anything and everything that you can tell me about your experience. i hope u are feeling better by now. keep me posted. i see that noone else has responded to this thread yet, guess they are luckier than us and avoided the side effects! hugs

 
Sponsors Lightbulb
   
Old 06-24-2012, 02:21 PM   #3
Newbie
(male)
 
Join Date: Jun 2012
Location: Charleston WV USA
Posts: 2
tripodchris HB User
Re: Suboxone side effects??

I had headace at first soemetimes it can be that you could use a lower dose,but then again I think its just a side effect. It went away for me in a week or so but mine were mild headaches nothing real severe. I hope that they go away soon or maybe talk to your docter about lowering your dose maybe that mmight help but I would just give it some time I've been on suboxone now for 4 years unfortunately.

 
Old 06-25-2012, 03:22 AM   #4
Inactive
(female)
 
Tysmom1's Avatar
 
Join Date: Apr 2012
Location: Pa USA
Posts: 146
Tysmom1 HB UserTysmom1 HB UserTysmom1 HB UserTysmom1 HB UserTysmom1 HB UserTysmom1 HB UserTysmom1 HB UserTysmom1 HB User
Re: Suboxone side effects??

Quote:
Originally Posted by tripodchris View Post
I had headace at first soemetimes it can be that you could use a lower dose,but then again I think its just a side effect. It went away for me in a week or so but mine were mild headaches nothing real severe. I hope that they go away soon or maybe talk to your docter about lowering your dose maybe that mmight help but I would just give it some time I've been on suboxone now for 4 years unfortunately.
Hi there and thank you for your input. I am happy to say that after a week, my symptoms did totally go away.

Triposchris, I don't know your situation, but judging from your post you dont sound happy about the fact that you are on suboxone 4 years later. I personally am a chronic relapser and I always have been. It has been over a month that I am on sub now, and if it weren't for that, I would have relapsed again. I know that not everyone looks at sub the same way, and there are a ton of opinions on it. But, I will take sub the rest of my life if I have to. I am open to that. I don't know where I'll be or how I'll feel a year or ten years from now, but for now that's how I feel. I don't think that there is anything wrong with taking a low maintenance dose for the rest of your life if that's what keeps you from relapsing. I would rather take a pill once a day for the rest of my life, than relapse over and over. That's just me.

How have you been in these four years? Has your life improved? Have you relapsed at all? I'd really like to know more about how it has been for you long term. I like hearing peoples experiences with it. Do you think that you are better off with it?

Good luck to you and don't be too hard on yourself. You aren't using and that's a GREAT thing! Try to remember that.

 
Old 06-25-2012, 05:50 AM   #5
Member
(male)
 
Join Date: Apr 2012
Location: nashville tn.
Posts: 89
bolter HB Userbolter HB Userbolter HB Userbolter HB Userbolter HB Userbolter HB Userbolter HB User
Re: Suboxone side effects??

Hi Triposchris, I gotta agree with Kelly. I see nothing wrong with staying on subs if there keeping you from getting back on the other stuff. When and if you reach a point in your life where you don,t even want to be taking them thats allright too.

 
Closed Thread

Tags
headache, nausea, side effects, suboxone



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (150), katlin09 (109), reachout (98), Wendy88 (36), second go (36), oxygirl (34), corissa3 (32), icehouse3z (24), Tysmom1 (24), bolter (21)

Site Wide Totals

teteri66 (1162), MSJayhawk (992), Apollo123 (890), Titchou (827), janewhite1 (823), Gabriel (757), ladybud (744), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 04:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!